# SDR VNAA202008209992

- Difficulty date: August 20, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 40,469 hours, 30,620 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Bs 669-977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTBOARD #6 SEAT RAIL HAS NUMEROUS SCRATCHES, GOUGES AND AREA OF CORROSION. EVALUATED RH OUTBOARD #6 SEAT RAIL AND FOUND TO BE OUT OF LIMITS IN ACCORDANCE WITH CRJ700 SRM 53-41-49-101-001. REMOVED AND REPLACED RH OUTBOARD #6 SEAT RAIL IN ACCORDANCE WITH CRJ700 AMM 53-00-49-400-801.
